Uniqueness of the infinite cluster and related results in percolation

Charles Newman, Michael Aizenman, H. Kesten

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationPercolation theory and ergodic theory in infinite particle systems
EditorsH. Kesten
Place of PublicationBerlin-Heidelberg-New York
PublisherSpringer-Verlag
Pages13-20
StatePublished - 1987

Publication series

NameIMA Volumes in Mathematics and Its Applications
Volume8

Cite this

Newman, C., Aizenman, M., & Kesten, H. (1987). Uniqueness of the infinite cluster and related results in percolation. In H. Kesten (Ed.), Percolation theory and ergodic theory in infinite particle systems (pp. 13-20). (IMA Volumes in Mathematics and Its Applications; Vol. 8). Springer-Verlag.